# SDR YENA20150128011

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 44,907 hours, 15,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007687
- Condition: Failed
- Location: Emergency Lights
- Part time: 37,492 hours, 13,306 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK,  FOUND EMERGENCY AISLE LIGHTS AT SEATS 15C ,19C, 23C INOPERATIVE.  R & R EPSU AND BATTERY PACK.  FIN 11 WL WORKED IAW 33-51-38, OPS CHK GOOD.
